# SDR HALA2022042500143

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 40,269 hours, 6,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 388 EXIT SIGN COVER FELL OFF 3R DOOR. CORRECTIVE ACTION: REINSTALLED 3R EXIT SIGN COVER. (7716309)
